Discussions that mention simvastatin

Drug Interactions / Side Effects board


My mood is mildlly down. The heart medication I'm having gives me a headache, although less than before, and I find concentration and accuracy very hard and tend to mis-read and mis-type things. At the moment I also misinterpret things I see out of the corner of my eye.

It is a couple of other things that are really getting to me though. I've been doing a lot of printing and interprest the sound of my printer and random repetitive words. Last night in bed I kept getting random repetitive words and pictures coming into my mind, which was racing - pictures of beans, brians, the word Berlioz, nothing rational. It was scary.

It that has changed are the new meds -isosorbide mononitrate-and a flu jab. If I were truly diagnosed as bipolar, I would say I was in a mixed state. I fear becoming psychotic as it verges on hearing voices. I am also on lsisnopril 10mg, simvastatin 10mg, aspirin 75mg, trazodone 150mg, fluanxol 1mg


Does anyone else get this?